On Almost Quasi-Frobenius Fuzzy Rings Adil M. Ahmed| Inaain M. A. Hadi | Areeg T. Abou-Dareb

Main Article Content

Baghdad Science Journal

Abstract

In this paper, we introduce the concept of almost Quasi-Frobcnius fuzzy ring as a " " of Quasi-Frobenius ring. We give some properties about this concept with qoutient fuzzy ring. Also, we study the fuzzy external direct sum of fuzzy rings.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. On Almost Quasi-Frobenius Fuzzy Rings. BSJ [Internet]. 7Mar.2004 [cited 9Dec.2019];1(1):166-73. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/520
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>